MathSciNet Relay Station
MathSciNet bibliographic data
MR2846838 34K14 (34K50 60H10)
Cao, Junfei; Yang, Qigui; Huang, Zaitang On almost periodic mild solutions for stochastic functional differential equations. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 275–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement